# SDR AALA202106179003

- Difficulty date: June 16, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A321-231
- Aircraft serial: 6667
- Aircraft time: 18,105 hours, 6,736 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT ATTENDANT FLASHLIGHT BY LAVATORY E INOPERATIVE. REPLACED FLASHLIGHT.
